# SDR CALA2023011000068

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: D5347041020600
- Part serial: NA
- Condition: Corroded
- Location: Fr60-61/Str39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH BETWEEN FR60-61 AND BETWEEN STRINGERS 39L-40L HAS CORROSION SPOTS ON PREVIOUS REPAIR DOUBLER A3NB-05-3-6029 PER NR9290632/44632 RMVD AND RPLD CORRODED REPAIR DOUBLER AT FR60-61 STR 39L-40L IAW SRM 53-00-11-300-004 AND 51-42-11/001 PARA 2.E. BY MECH V918284 INSP BY V940824
